# SDR CA070514003

- Difficulty date: March 1, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL PRESSURE WAS SEEN TO FLUCTUATE IN CLIMB AND DURING CRUISE THE LOW OIL PRESSURE WARNING ACTIVATED. THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A LEAKING ACCESSORY GEARBOX LIP SEAL. (TC NR 20070514003)
